Mustafa, Mamat and Mohd Asrul Hery, Ibrahim and Zahratul Amani, Zakaria (2016) Coefficients of modified broyden method and its global convergence. Far East Journal of Mathematical Sciences, 100 (5). pp. 795-803. ISSN 09720871
![]() |
Image
FH02-FIK-16-06686.jpg Restricted to Registered users only Download (150kB) |
Abstract
In this article, a new search direction for the Broyden family method is proposed for solving unconstrained optimization problems. The new search direction is developed by using the search direction of conjugate gradient method approach. This method is popular as M-Broyden method. The suggested method has an attractive property that its search direction is sufficiently descent in every iteration. Under mild conditions, we prove that the proposed method has global convergence.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Broyden method, conjugate gradient method, global convergence |
Subjects: | Q Science > QA Mathematics > QA75 Electronic computers. Computer science |
Divisions: | Faculty of Informatics & Computing |
Depositing User: | Syahmi Manaf |
Date Deposited: | 13 Sep 2022 04:37 |
Last Modified: | 13 Sep 2022 04:37 |
URI: | http://eprints.unisza.edu.my/id/eprint/7567 |
Actions (login required)
![]() |
View Item |